MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CRUCIATE+ FEMORAL CAPTURE; LIGAMENT RECONSTRUCTION INSTRUMENT SET

MEDOS INTERNATIONAL SàRL CRUCIATE+ FEMORAL CAPTURE; LIGAMENT RECONSTRUCTION INSTRUMENT SET
Model Number 219009
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Device was used for treatment, not diagnosis.Udi: (b)(4).The lot number is unknown.
 
Event or Problem Description
It was reported by the sales rep via cst that during an acl procedure the pin of the cruciate and femoral capture came out inferior to the normal position.The surgeon believes the guide may be bent to the lack of accuracy.No patient consequences or surgical delay reported.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary : the complaint device was received and evaluated.The returned femoral capture was inspected for any anomalies.No anomalies were found with the device that would have contributed in the reported failure.The reported failure cannot be confirmed.A root cause for the reported failure cannot be discerned.No issues were noted with the device, therefore a manufacturing record evaluation is not required.At this point, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history lot : no issues were noted with the device, therefore a manufacturing record evaluation is not required.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: d4: the lot number was documented as unknown on the initial report.It has been updated as 1609001; therefore, udi: (b)(4).D10, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CRUCIATE+ FEMORAL CAPTURE
Common Device Name
LIGAMENT RECONSTRUCTION INSTRUMENT SET
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9587501
Report Number1221934-2020-00180
Device Sequence Number3282522
Product Code LXH
UDI-Device Identifier10886705025817
UDI-Public10886705025817
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number219009
Device Catalogue Number219009
Device Lot Number1609001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2020
Initial Date Received by Manufacturer 01/03/2020
Supplement Date Received by Manufacturer01/14/2020
01/22/2020
Initial Report FDA Received Date01/14/2020
Supplement Report FDA Received Date01/15/2020
01/27/2020
Patient Sequence Number1